Abstract and Applied Analysis

Abstract and Applied Analysis / 1998 / Article

Open Access

Volume 3 |Article ID 470251 | https://doi.org/10.1155/S1085337598000530

Vasyl V. Kurta, "A parabolic analogue of Finn's maximum principle", Abstract and Applied Analysis, vol. 3, Article ID 470251, 8 pages, 1998. https://doi.org/10.1155/S1085337598000530

A parabolic analogue of Finn's maximum principle

Received14 Oct 1998

Abstract

We obtain a parabolic analogue of the well-known maximum principle established by R. Finn for solutions of the minimal surface equation.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads314
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.